# SDR FDEA202210112546

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR PANEL #241DF AT STATION 755 - 800 FOUND DELAMINATED.   FLOOR PANEL REMOVED AS PER AMM 53-21-  04. FLOOR PANEL #241DF FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL #241DF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
